Alert archive / Arkansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 292, NWS Tulsa, OK

November 5, 20155 counties in Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Nov 5, 2015, 6:05 PM CST for 5 counties in Arkansas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 5, 2015, 6:05 PM CST (00:05 UTC)
Expired
Nov 5, 2015, 6:30 PM CST
In force
25 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Crawford County, AR, Franklin County, AR, Madison County, AR, Sebastian County, AR, Washington County, AR

The radar

The Western Arkansas radar (KSRX), 41 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 5, 4:00 PM CSTTornado WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.1 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 455 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 212 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
455 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
561 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
212 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

917 
WUUS54 KTSA 060005
SVRTSA
ARC033-047-087-131-143-060030-
/O.NEW.KTSA.SV.W.0292.151106T0005Z-151106T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
605 PM CST THU NOV 5 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MADISON COUNTY IN NORTHWESTERN ARKANSAS...
  FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...
  CENTRAL SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
  CRAWFORD COUNTY IN NORTHWESTERN ARKANSAS...
  SOUTH CENTRAL WASHINGTON COUNTY IN NORTHWESTERN ARKANSAS...

* UNTIL 630 PM CST

* AT 604 PM CST...A SEVERE THUNDERSTORM WAS CENTERED NEAR BARLING...
  MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  FORT SMITH...                     VAN BUREN...
  OZARK...                          CHARLESTON...
  MOUNTAINBURG...                   GREENWOOD...
  ALMA...                           BARLING...
  LAVACA...                         MULBERRY...
  DYER...                           ALTUS...
  BRANCH...                         DENNING...
  CHESTER...                        RUDY...
  WIEDERKEHR VILLAGE...             WASHBURN...
  CASS...                           BLOOMER...

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 6 AND
42.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTHWESTERN
ARKANSAS.

LAT...LON 3538 9371 3537 9375 3542 9380 3531 9381
      3532 9392 3523 9392 3523 9402 3515 9403
      3511 9440 3575 9429 3578 9369
TIME...MOT...LOC 0004Z 257DEG 40KT 3535 9429 

HAIL...0.75IN
WIND...60MPH
 
$$
2 follow-up statements
936 
WWUS54 KTSA 060013
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
613 PM CST THU NOV 5 2015

ARC087-143-060023-
/O.CAN.KTSA.SV.W.0292.000000T0000Z-151106T0030Z/
MADISON AR-WASHINGTON AR-
613 PM CST THU NOV 5 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MADISON AND SOUTH
CENTRAL WASHINGTON COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING IS NOT EXPECTED
TO MOVE INTO THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTHWESTERN
ARKANSAS.

LAT...LON 3538 9371 3537 9375 3542 9380 3531 9381
      3532 9392 3523 9392 3523 9402 3515 9403
      3511 9440 3575 9429 3575 9413 3576 9412
      3576 9391 3577 9391 3577 9370
TIME...MOT...LOC 0013Z 257DEG 40KT 3537 9417 

$$

ARC033-047-131-060030-
/O.CON.KTSA.SV.W.0292.000000T0000Z-151106T0030Z/
FRANKLIN AR-SEBASTIAN AR-CRAWFORD AR-
613 PM CST THU NOV 5 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CST
FOR FRANKLIN...CENTRAL SEBASTIAN AND CRAWFORD COUNTIES...

AT 613 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAVACA...
MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
FORT SMITH...                     VAN BUREN...
OZARK...                          CHARLESTON...
MOUNTAINBURG...                   GREENWOOD...
ALMA...                           BARLING...
LAVACA...                         MULBERRY...
DYER...                           ALTUS...
BRANCH...                         DENNING...
CHESTER...                        RUDY...
WIEDERKEHR VILLAGE...             WASHBURN...
CASS...                           BLOOMER...

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 6 AND
42.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTHWESTERN
ARKANSAS.

LAT...LON 3538 9371 3537 9375 3542 9380 3531 9381
      3532 9392 3523 9392 3523 9402 3515 9403
      3511 9440 3575 9429 3575 9413 3576 9412
      3576 9391 3577 9391 3577 9370
TIME...MOT...LOC 0013Z 257DEG 40KT 3537 9417 

HAIL...0.75IN
WIND...60MPH
 
$$
941 
WWUS54 KTSA 060030
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
630 PM CST THU NOV 5 2015

ARC033-047-131-060040-
/O.EXP.KTSA.SV.W.0292.000000T0000Z-151106T0030Z/
FRANKLIN AR-SEBASTIAN AR-CRAWFORD AR-
630 PM CST THU NOV 5 2015

...THE SEVERE THUNDERSTORM WARNING FOR FRANKLIN...CENTRAL SEBASTIAN
AND CRAWFORD COUNTIES HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTHWESTERN
ARKANSAS.

LAT...LON 3538 9371 3537 9375 3542 9380 3531 9381
      3532 9392 3523 9392 3523 9402 3515 9403
      3511 9440 3575 9429 3575 9413 3576 9412
      3576 9391 3577 9391 3577 9370
TIME...MOT...LOC 0028Z 257DEG 40KT 3537 9417 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 5:48 PM CST, 17 minutes earlier.

Area forecast discussion, Nov 5, 5:48 PM CST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
548 PM CST THU NOV 5 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Line TSRA se OK to nw AR moving east. TSRA affecting nw AR
tafs for another hour or two...00z-02z. Mid/high cloud clearing
behind thunder line. Risk IFR fog nw AR taf sites KROG KXNA KFYV
KFSM vicinity of 11z-13z. VFR balance Friday.

&&

.PREV DISCUSSION... /ISSUED 210 PM CST THU NOV 5 2015/

DISCUSSION...

Pacific front/dryline is marching east across OK as I type. Broken
band of strong to severe storms ahead of the front will slide east
across eastern OK and eventually into western AR this afternoon
and into the evening. Given strengthening kinematic fields near
the basal portion of the ejecting shortwave trough...deep layer
shear will be more than sufficient for storms to rotate. Looks
like convective mode will be a mix of linear and cellular with
some bowing segments...suggesting a low tornado potential along
with the wind/hail threat. The greatest potential will likely be
near and south of I-40 where the better instability will lie. The
activity should clear out of the forecast area for the most part
by midnight...at which time the polar front will sweep southeast
across the region...setting up for a cooler end to the week.

A reinforcing frontal boundary will push thru early
Saturday...which may keep lows from dropping below freezing
Saturday morning. That will not be the case on Sunday
morning...with the surface ridge axis setting overhead. A freeze
is looking more likely at this time...especially at the typical
cold valley locations (like BVO and FYV).

Another deep western trough is expected to evolve early next week
and will eventually slide into the Plains later on in the week.
The two main medium range numerical models continue to disagree
considerably with the details and thus confidence with timing is
low. For now...will introduce pops Tues night and continue them
thru Wed night. At some point pops will be increased when the
timing and other details regarding this next upper system become
better resolved.

Lacy

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   49  65  41  62 /  20   0   0   0
FSM   56  69  47  65 /  90   0  10  10
MLC   53  68  45  63 /  40   0   0  10
BVO   45  64  36  62 /  20   0   0   0
FYV   51  64  36  60 /  90   0   0   0
BYV   51  63  38  59 /  90   0   0   0
MKO   51  67  42  63 /  20   0   0   0
MIO   47  62  38  60 /  20   0   0   0
F10   51  66  43  62 /  20   0   0   0
HHW   55  71  50  67 /  90  10  10  10

&&

.TSA Watches/Warnings/Advisories...
OK...NONE.
AR...NONE.
&&

SHORT TERM...12
LONG TERM....12
AVIATION...21
Hazardous weather outlook, Nov 5, 4:38 PM CST, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
438 PM CST THU NOV 5 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-061145-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
438 PM CST THU NOV 5 2015

...SEVERE WEATHER THREAT CONTINUES THIS AFTERNOON AND EVENING...

...TORNADO WATCH IN EFFECT UNTIL 8 PM ACROSS PORTIONS OF EASTERN
   OKLAHOMA AND UNTIL 9 PM FOR NORTHWEST ARKANSAS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...REMAINDER OF THIS AFTERNOON THROUGH TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT .
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...

STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE SPREADING ACROSS
SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS LATE THIS AFTERNOON INTO
THE EVENING HOURS.  THESE STORMS WILL BE CAPABLE OF PRODUCING
DAMAGING WINDS AND TO A LESSER EXTENT QUARTER SIZE HAIL.

ALTHOUGH INSTABILITY REMAINS MARGINAL...A FEW ISOLATED TORNADOES
WILL BE POSSIBLE WITH THE GREATEST THREAT ACROSS FAR SOUTHEAST
OKLAHOMA WHERE THE STRONGEST INSTABILITY REMAINS. LOCALLY HEAVY
RAINFALL WILL ALSO BE LIKELY IN THE STRONGER STORMS WHICH COULD
LEAD TO A LIMITED FLASH FLOOD THREAT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY THROUGH MONDAY...NO HAZARDS.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A COOLER AND DRIER AIR MASS WILL SPREAD INTO THE REGION FOR THIS
WEEKEND...WITH FREEZING TEMPERATURES POSSIBLE SUNDAY MORNING
ACROSS MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Nov 5, 4:42 PM CST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
442 PM CST THU NOV 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     TORNADO          1 W OKEMAH              35.43N 96.32W
11/05/2015                   OKFUSKEE           OK   STORM CHASER

            STORM CHASER REPORTED A TORNADO CROSSING I-40
            APPROXIMATELY 1 MILE WEST OF OKEMAH.

&&

SFP
Special weather statement, Nov 5, 4:46 PM CST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
446 PM CST THU NOV 5 2015

OKZ068>070-072-074-052315-
ADAIR OK-MUSKOGEE OK-HASKELL OK-CHEROKEE OK-SEQUOYAH OK-
446 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SEQUOYAH...SOUTHEASTERN
CHEROKEE...SOUTHEASTERN MUSKOGEE...SOUTHWESTERN ADAIR AND CENTRAL
HASKELL COUNTIES UNTIL 515 PM CST...

AT 446 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHWEST OF LAKE TENKILLER STATE PARK TO 6
MILES NORTHEAST OF PORUM TO 2 MILES NORTHEAST OF QUINTON...AND MOVING
NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
SALLISAW...                       STILWELL...
STIGLER...                        VIAN...
GORE...                           WEBBERS FALLS...
WHITEFIELD...                     MARBLE CITY...
TAMAHA...                         BUNCH...
COOKSON...                        ADAIR STATE PARK...
BRUSHY...                         MARYETTA...
BRUSHY LAKE STATE PARK...         LAKE TENKILLER STATE PARK...
BRIARTOWN...                      CHEROKEE LANDING STATE PARK...
MC KEY...                         BOX...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 283 AND
308.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR EASTERN
OKLAHOMA.

LAT...LON 3559 9469 3531 9483 3514 9535 3516 9535
      3516 9538 3537 9523 3578 9510 3588 9458
TIME...MOT...LOC 2246Z 243DEG 35KT 3564 9509 3540 9516 3516 9534
Local storm report, Nov 5, 5:02 PM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
502 PM CST THU NOV 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 AM     HAIL             BARTLESVILLE            36.75N 95.98W
11/05/2015  E1.00 INCH       WASHINGTON         OK   PUBLIC

&&

RBD
Special weather statement, Nov 5, 5:10 PM CST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
510 PM CST THU NOV 5 2015

ARZ001-002-010-011-019-OKZ069-052345-
WASHINGTON AR-CRAWFORD AR-BENTON AR-MADISON AR-CARROLL AR-ADAIR OK-
510 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON...WESTERN
CARROLL...NORTHWESTERN CRAWFORD...EASTERN BENTON...WASHINGTON AND
SOUTHEASTERN ADAIR COUNTIES UNTIL 545 PM CST...

AT 509 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES EAST OF LOWELL TO 3 MILES EAST OF LINCOLN TO 9
MILES SOUTH OF STILWELL...AND MOVING NORTHEAST AT 70 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
FAYETTEVILLE...                   SPRINGDALE...
ROGERS...                         BENTONVILLE...
BERRYVILLE...                     HUNTSVILLE...
EUREKA SPRINGS...                 LOWELL...
FARMINGTON...                     PEA RIDGE...
PRAIRIE GROVE...                  ELKINS...
TONTITOWN...                      BETHEL HEIGHTS...
WEST FORK...                      LINCOLN...
CAVE SPRINGS...                   GREENLAND...
HIGHFILL...                       GARFIELD...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CST FOR
NORTHWESTERN ARKANSAS.

LAT...LON 3624 9358 3580 9397 3564 9452 3564 9465
      3599 9454 3649 9410 3650 9349
TIME...MOT...LOC 2309Z 238DEG 61KT 3628 9404 3594 9437 3569 9457
Special weather statement, Nov 5, 5:37 PM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
537 PM CST THU NOV 5 2015

ARZ002-010-011-019-020-060015-
WASHINGTON AR-CRAWFORD AR-MADISON AR-CARROLL AR-FRANKLIN AR-
537 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR MADISON...NORTHEASTERN
FRANKLIN...CARROLL...NORTHERN CRAWFORD AND SOUTHEASTERN WASHINGTON
COUNTIES UNTIL 615 PM CST...

AT 537 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTH OF ARROW POINT TO 4 MILES NORTHWEST OF
WESLEY TO 2 MILES NORTHEAST OF LEE CREEK...AND MOVING NORTHEAST AT 55
MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
BERRYVILLE...                     HUNTSVILLE...
EUREKA SPRINGS...                 GREEN FOREST...
ELKINS...                         WEST FORK...
WINSLOW...                        ST. PAUL...
HINDSVILLE...                     PETTIGREW...
URBANETTE...                      WESLEY...
CLIFTY...                         AURORA...
WITTER...                         GRANDVIEW...
RUDD...                           FORUM...
BLACKBURN...                      DEVILS DEN STATE PARK...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTHWESTERN
ARKANSAS.

LAT...LON 3612 9340 3612 9348 3608 9348 3606 9345
      3573 9371 3569 9439 3605 9403 3650 9363
      3650 9330 3625 9330
TIME...MOT...LOC 2337Z 242DEG 49KT 3649 9360 3608 9398 3571 9433
Special weather statement, Nov 5, 5:50 PM CST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
550 PM CST THU NOV 5 2015

OKZ049-053-060030-
PUSHMATAHA OK-CHOCTAW OK-
550 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR CHOCTAW AND SOUTHWESTERN
PUSHMATAHA COUNTIES UNTIL 630 PM CST...

AT 550 PM CST...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
BOSWELL...MOVING EAST AT 60 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
HUGO...                           ANTLERS...
BOSWELL...                        FORT TOWSON...
SAWYER...                         RATTAN...
SOPER...                          HUGO LAKE STATE PARK...
KOSOMA...                         SNOW...
KELLOND...                        MOYERS...
MESSER...                         KENT...
CLOUDY...                         NASHOBA...
OLETA...                          SPEER...
CORINNE...                        APPLE...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR SOUTHEASTERN
OKLAHOMA.

LAT...LON 3412 9594 3416 9596 3416 9578 3437 9578
      3450 9519 3403 9516 3395 9594
TIME...MOT...LOC 2350Z 253DEG 51KT 3415 9590

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 5, 6:31 PM CSTSpecial Weather StatementTSAFranklin44 min
Nov 5, 6:44 PM CSTSpecial Weather StatementTSACarroll31 min
Nov 5, 6:51 PM CSTAreal Flood AdvisoryTSACrawford, Sebastian3 hr
Nov 5, 7:12 PM CSTSevere Thunderstorm WarningTSASebastian33 min
Nov 5, 7:17 PM CSTAreal Flood AdvisoryTSACrawford, Franklin, Sebastian3 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.